TITLE

Analyzing the Characteristic Map of Triangular Subdivision Schemes

AUTHOR(S)
Umlauf, G.
PUB. DATE
January 2002
SOURCE
Constructive Approximation;2002, Vol. 18 Issue 1, p145
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Tools for the analysis of generalized triangular box spline subdivision schemes are developed. For the first time the full analysis of Loop's algorithm can be carried out with these tools.
ACCESSION #
8871435

 

Related Articles

  • The unified approach to integrable relativistic equations: Soliton solutions over nonvanishing backgrounds. I. Barashenkov, I. V.; Getmanov, B. S.; Kovtun, V. E. // Journal of Mathematical Physics;Jul93, Vol. 34 Issue 7, p3039 

    The scheme for unified description of integrable relativistic massive systems provides an inverse scattering formalism that encompasses universally all (1+1)-dimensional systems of this kind. In this work the N-soliton solution (over an arbitrary background) is constructed for some generic...

  • Coplanar k-Unduloids Are Nondegenerate. Große-Brauckmann, Karsten; Korevaar, Nicholas J.; Kusner, Robert B.; Ratzkin, Jesse; Sullivan, John M. // IMRN: International Mathematics Research Notices;Sep2009, Vol. 2009 Issue 18, p3391 

    We prove each embedded, constant mean curvature (CMC) surface in Euclidean space with genus zero and finitely many coplanar ends is nondegenerate: there is no nontrivial square-integrable solution to the Jacobi equation, the linearization of the CMC condition. This implies that the moduli space...

  • On computing absolutely irreducible components of algebraic varieties with parameters. Ayad, Ali // Computing;Aug2010, Vol. 89 Issue 1/2, p45 

    This paper presents a new algorithm for computing absolutely irreducible components of n-dimensional algebraic varieties defined implicitly by parametric homogeneous polynomial equations over $${\mathbb{Q}}$$, the field of rational numbers. The algorithm computes a finite partition of the...

  • Z-SKY: an efficient skyline query processing framework based on Z-order. Lee, Ken C. K.; Wang-Chien Lee; Baihua Zheng; Huajing Li; Yuan Tian // VLDB Journal International Journal on Very Large Data Bases;Jun2010, Vol. 19 Issue 3, p333 

    Given a set of data points in a multidimensional space, a skyline query retrieves those data points that are not dominated by any other point in the same dataset. Observing that the properties of Z-order space filling curves (or Z-order curves) perfectly match with the dominance relationships...

  • Fuzzy inferencing using single-antecedent fuzzy rules. Khor, Sebastian W.; Khan, M. Shamim; Kok Wai Wong // International Journal of Fuzzy Systems;Jun2006, Vol. 8 Issue 2, p1 

    The output of a fuzzy cognitive map (FCM) is the summation of the products of its individual input variables and their relative weights to each node. This additive nature is the main hindrance to the implementation of fuzzy theory in FCM, as conventional fuzzy rules rely on the mapping of the...

  • ALL STRONGLY-CYCLIC BRANCHED COVERINGS OF (1,1)-KNOTS ARE DUNWOODY MANIFOLDS This work was performed under the auspices of the GNSAGA, INdAM, Italy and the University of Bologna funds for selected research topics.. ALESSIA CATTABRIGA; MICHELE MULAZZANI // Journal of the London Mathematical Society;Oct2004, Vol. 70 Issue 2, p512 

    It is shown that every strongly-cyclic branched covering of a (1,1)-knot is a Dunwoody manifold. This result, together with the converse statement previously obtained by Grasselli and Mulazzani, proves that the class of Dunwoody manifolds coincides with the class of strongly-cyclic branched...

  • A COMMON FIXED POINT OF ISHIKAWA ITERATION WITH ERRORS FOR TWO QUASI-NONEXPANSIVE MULTI-VALUED MAPS IN BANACH SPACES. CHOLAMJIAK, WATCHARAPORN; SUANTAI, SUTHEP // Bulletin of Mathematical Analysis & Applications;Sep2011, Vol. 3 Issue 2, p110 

    In this paper, we introduce a new two-step iterative scheme with errors for finding a common fixed points of two quasi-nonexpansive multi-valued maps in Banach spaces. We prove a strong convergence theorem of the purposed algorithm under some control conditions. The results obtained in this...

  • ON GEODESIC COMPLETENESS OF NONDEGENERATE SUBMANIFOLDS IN SEMI-EUCLIDEAN SPACES. Fazilet Erkekoḡlu // Journal of Nonlinear Mathematical Physics (World Scientific Publ;Jun2009, Vol. 16 Issue 2, p161 

    In this paper, we study the geodesic completeness of nondegenerate submanifolds in semi-Euclidean spaces by extending the study of Beem and Ehrlich [1] to semi-Euclidean spaces. From the physical point of view, this extend may have a significance that a semi-Euclidean space contains more variety...

  • A randomized algorithm for the on-line weighted bipartite matching problem. Csaba, Béla; Pluhár, András // Journal of Scheduling;Dec2008, Vol. 11 Issue 6, p449 

    We study the on-line minimum weighted bipartite matching problem in arbitrary metric spaces. Here, n not necessary disjoint points of a metric space M are given, and are to be matched on-line with n points of M revealed one by one. The cost of a matching is the sum of the distances of the...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sign out of this library

Other Topics